# SDR CALA2021053100773

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 26,090 hours, 9,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING #6 T/E FLAP CANOE OUTBD SIDE CENTER SEAL COMPLETELY MISSING. PHOTO AND PART NUMBERS ADDED IPC 27-51-18-03 PREFORMED INTERIM REPAIR PART PLACE DIP ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5752-01801 WITHIN 7 DAYS TOMC APPROVED TO PLACE ON DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5752-01801 WITHIN 7 DAYS.? TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED RECORDS UPDATE.......SS TOMC APPROVED : QC REVIEWED T/A : 7 DAYS......SS
